# SDR SWIA202053255

- Difficulty date: August 31, 2020
- Submitted: October 15, 2020
- Operation: Air carrier
- Aircraft: N221PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7889
- Aircraft time: 37,293 hours, 36,994 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING, LOWER WING PLANK FUEL ACCESS CUTOUT 540CB HAS PITTING CORROSION AROUND CIRCUMFERENCE OF CUTOUT.  C-CHECK RO 10/13/2020.  REPAIRED CORROSION ON LT LOWER WING PLANK FUEL ACCESS CUTOUT 540CB, IAW BOMBARDIER REO.  REFERENCE CONTINUATION FOR WORK PERFORMED.  BLEND ONLY, WEIGHT CHANGE NEGLIGIBLE.
